# SDR MALA060527

- Difficulty date: August 19, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- Aircraft time: 45,735 hours, 50,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY 20LN INOP.  REPLACED POWER SUPPLY AND BATTERY PACK WITH SERVICEABLE UNITS.
